| Model Number |
02.12.0411FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
03/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13-apr-2023.Lot 1904541: (b)(4) items manufactured and released on 27-jun-2019.Expiration date: 2024-06-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported cases during the period of review.
Event or Problem Description
At about 2 weeks he patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.